# SDR DL76G021099

- Difficulty date: June 15, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 14,697 hours, 2,399 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 767300ERM
- Part serial: DL1524
- Condition: Separated
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

BLOWN TIRE ON T/O.  RETURNED TO ATL, NO OVERWEIGHT LANDING.  FOUND 2 MAIN TIRE MISSING RECAP, AIR STILL IN TIRE.  REPLACED SAME.
